# SDR DALA12015390918

- Difficulty date: December 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 62,885 hours, 48,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT MULTIPLE OVERHEAD EMERGENCY PATHWAY LIGHTING WAS INOPERATIVE. MX REPLACED THE BATTERIES IN THE POWER PACKS B5-100 & B5-102, AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
